Alert archive / Missouri / Severe Thunderstorm Warnings in 2009

Severe Thunderstorm Warning 39, NWS Kansas City, MO

April 26, 2009Andrew County, Holt County, Nodaway County, Missouri; Doniphan County, Kansas

NWS Kansas City, MO issued this severe thunderstorm warning at Apr 26, 2009, 7:26 PM CDT for Andrew County, Holt County, Nodaway County, Missouri; Doniphan County, Kansas. It was in force for 34 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Apr 26, 2009, 7:26 PM CDT (00:26 UTC)
Expired
Apr 26, 2009, 8:00 PM CDT
In force
34 min
Issued by
NWS Kansas City, MO
Area
Storm-based polygon

Counties Doniphan County, KS, Andrew County, MO, Holt County, MO, Nodaway County, MO

The radar

The Topeka radar (KTWX), 140 km from the middle of the area, began a volume at 00:30 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 26, 5:02 PM CDTTornado WatchSPC6 hr

The nearest sounding before it

Topeka, KS (KTOP), launched 00:00Z, 0.4 hours before the alert went out and 112 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Topeka, KS at 00:00Z on 2009-04-27Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1568 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Topeka, KS at 00:00Z on 2009-04-27The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 287 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1568 J/kg
Mixed-layer CIN
-2 J/kg
Mixed-layer LCL
841 m above ground
0-6 km bulk shear
51 kt
0-1 km storm-relative helicity
287 m²/s²
0-3 km storm-relative helicity
332 m²/s²
Significant tornado parameter
3.1
Supercell composite
13.3

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS53 KEAX 270026
SVREAX
KSC043-MOC003-087-147-270100-
/O.NEW.KEAX.SV.W.0039.090427T0026Z-090427T0100Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
726 PM CDT SUN APR 26 2009

THE NATIONAL WEATHER SERVICE IN PLEASANT HILL HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  DONIPHAN COUNTY IN NORTHEAST KANSAS...
  NORTHWESTERN ANDREW COUNTY IN NORTHWEST MISSOURI...
  SOUTHERN HOLT COUNTY IN NORTHWEST MISSOURI...
  SOUTH CENTRAL NODAWAY COUNTY IN NORTHWEST MISSOURI...

* UNTIL 800 PM CDT

* AT 724 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS IN
  EXCESS OF 60 MPH.  THESE STORMS WERE LOCATED ALONG A LINE EXTENDING
  FROM 5 MILES NORTH OF WHITE CLOUD TO HIGHLAND TO 5 MILES EAST OF
  EVEREST...AND MOVING NORTHEAST AT 60 MPH. PENNY SIZE HAIL MAY ALSO
  ACCOMPANY THESE DAMAGING WINDS.

* SEVERE THUNDERSTORMS WILL BE NEAR...
  FOREST CITY AND DENTON AROUND 730 PM CDT.
  OREGON AROUND 735 PM CDT.
  TROY AROUND 740 PM CDT.
  FILLMORE AROUND 750 PM CDT.

OTHER LOCATIONS IMPACTED BY THESE SEVERE THUNDERSTORMS INCLUDE
SEVERANCE...BENDENA AND FANNING.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 800 PM CDT SUNDAY EVENING FOR
NORTHWESTERN MISSOURI. A TORNADO WATCH ALSO REMAINS IN EFFECT UNTIL
MIDNIGHT CDT MONDAY MORNING FOR NORTHEASTERN KANSAS AND NORTHERN
MISSOURI.

LAT...LON 4023 9491 3968 9499 3965 9503 3965 9533
      4000 9533 4000 9531 4006 9541
TIME...MOT...LOC 0025Z 224DEG 52KT 4006 9530 3990 9526
          3968 9532

$$

CUTTER
1 follow-up statement
000 
WWUS53 KEAX 270038
SVSEAX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
738 PM CDT SUN APR 26 2009

KSC043-MOC003-087-147-270100-
/O.CON.KEAX.SV.W.0039.000000T0000Z-090427T0100Z/
DONIPHAN KS-ANDREW MO-HOLT MO-NODAWAY MO-
738 PM CDT SUN APR 26 2009

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHERN
NODAWAY...SOUTHERN HOLT...NORTHWESTERN ANDREW AND DONIPHAN COUNTIES
UNTIL 800 PM CDT...

AT 737 PM CDT... NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING
WINDS IN EXCESS OF 60 MPH.  THESE STORMS WERE LOCATED ALONG A LINE
EXTENDING FROM MAITLAND TO FILLMORE TO 6 MILES SOUTHWEST OF TROY...
MOVING NORTHEAST AT 55 MPH.

SEVERE THUNDERSTORMS WILL BE NEAR...
  FILLMORE AROUND 745 PM CDT.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 800 PM CDT SUNDAY EVENING FOR
NORTHWESTERN MISSOURI. A TORNADO WATCH ALSO REMAINS IN EFFECT UNTIL
MIDNIGHT CDT MONDAY MORNING FOR NORTHEASTERN KANSAS AND NORTHERN
MISSOURI.

LAT...LON 4023 9491 3968 9499 3965 9503 3965 9533
      4000 9533 4000 9531 4006 9541
TIME...MOT...LOC 0037Z 227DEG 49KT 4015 9508 3999 9505
          3970 9513

$$

CUTTER

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Kansas City, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 26, 6:53 PM CDT, 33 minutes earlier.

Area forecast discussion, Apr 26, 6:53 PM CDT, 33 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
653 PM CDT SUN APR 26 2009

...UPDATED FOR AVIATION...

.DISCUSSION...

FOR TONIGHT...A SERIES OF UPR LVL WAVES WILL KEEP A FRONTAL BOUNDARY
STALLED NEAR THE CWA THROUGH MONDAY MORNING.  ALL SIGNS POINT TO A
SIGNIFICANT RAINFALL EVENT OVER THE NORTHWESTERN THIRD OF THE CWA BY
MONDAY MORNING.  AS PRIMARY S/W TROUGH EJECTS OUT OF THE SOUTHWEST
THIS EVENING...CONTINUED LOW-LVL WAA WILL MAINTAIN FRONT JUST TO THE
WEST OF THE CWA. IN ADDITION...SECONDARY S/W TROUGH CURRENTLY
SLIDING SOUTHWARD OUT OF NEVADA WILL ROTATE AROUND THE BASE OF THE
PARENT TROUGH...WITH HEIGHT FALLS ALSO AIDING IN PULLING THIS FRONT
BACKWARDS.   THIS BEING SAID MODELS ARE CONVERGING ON A PREFERRED
AREA OF HIGHEST QPF...WITH THE GFS THE ONLY MODEL KEEPING QPF AXIS
FURTHER NW.  INTENSE 850MB THETA-E ADVECTION AIDED BY A DEVELOPING
65 KNOT LLJ WILL REMAIN FOCUSED ON AREAS OF NORTHWEST MO AND
NORTHEAST KS THROUGH THE NIGHT AS THIS AREA REMAINS ON THE AXIS OF
INCREDIBLE MOISTURE TRANSPORT. BY 06Z IT IS FEASIBLE THAT PWAT IN
EXCESS OF 1.5 INCHES /APPROACHING THE HIGHEST LIMITS OF TOP RAOB
CLIMATOLOGY/ WILL ADVECT INTO THE AREA. WITH UPR FLOW REMAINING
PARALLEL TO THE SFC FRONT...A PERIOD OF TRAINING STORMS SIMILAR TO
ONGOING ACTIVITY IS LIKELY WITH UPWARDS OF 1-3 INCHES /LOCALLY
HIGHER/ RAIN LIKELY BY MON MORNING. WILL ALSO MAINTAIN A SVR THREAT
THROUGH THE NIGHTTIME HOURS...AS CONTINUED UNSTABLE AND MODERATE
SHEAR ENVIRONMENT MOVES OVERHEAD.

FOR MONDAY...THE FRONT WILL HAVE MADE ONLY MODERATE ADVANCEMENT INTO
THE CWA BY 12Z...FALLING ALONG A LINE NORTH OF KMCI TO KIRK.  AS
AFOREMENTIONED S/W OVER UTAH APPROACHES THE AREA IN THE
MORNING...POSSIBILITY EXISTS THAT CONDITIONALLY UNSTABLE AIRMASS
ADVECT AHEAD OF THE FRONT IN THE MORNING INTRODUCING A BRIEF
FLARE-UP IN ACTIVITY INTO THE EARLY AFTN HOURS AHEAD OF THE FRONT.
TEMPS WILL BE TRICKY ON MON...WITH THE CWA LIKELY BISECTED BY
READINGS IN THE 70S IN THE SE DURING THE MORNING HOURS...TO ONLY THE
50S IN THE COLD SECTOR IN NW MO. THE FRONT WILL PUSH THROUGH AND OUT
OF THE CWA LATE IN THE AFTN...WITH ISENTROPIC LIFT KEEPING SHOWERS
AROUND IN THE POST FRONTAL ENVIRONMENT.

A TEMPORARY DRY SPELL WILL ARRIVE FOR MONDAY NIGHT THROUGH WEDNESDAY
MORNING...AS SFC HIGH PRESSURE GRAZES THE AREA AS IT PASSES THROUGH
THE GREAT LAKES. HAVE COOLED TEMPS A BIT...BUT GIVEN INCREASING SUN
ANGLE...NORMAL TO NEAR NORMAL TEMPS SEEM LIKELY.

UPR FLOW BEGINS TO TRANSITION ONCE AGAIN BY WEDNESDAY AS ENERGY ONCE
AGAIN FILLS INTO THE PACIFIC NW. UNFORTUNATELY THIS FRONT WILL ONLY
GET SHOVED JUST SOUTH OF THE OZARKS...WHICH MEANS THAT IT WILL ONLY
TAKE A LITTLE BIT OF ISENTROPIC LIFT TO PUSH THIS BOUNDARY AND ITS
RICH ATMOSPHERE NORTHWARD BACK INTO US.  WHILE MODELS AGREE THAT A
PORTION OF THE NW PAC ENERGY WILL BREAK FREE...TIMING DIFFERENCES
REMAIN AS TO THE TIMING OF THIS ENERGY INTO THE AREA.  ATTM...FAVOR A
SLIGHTLY LESS AGGRESSIVE 12Z ECMWF OVER A MUCH STRONGER SOLN PROVIDED
BY THE 12Z GFS. NEVERTHELESS...RAIN CHANCES RETURN BY WEDNESDAY
AFTN...WITH A WARM AND UNSTABLE AIRMASS ADVECTING NORTHWARD INTO
THURSDAY.

FOR THE END OF THE WEEK AND INTO THE WEEKEND...NEAR NORMAL TEMPS
WILL RETURN AS A PACIFIC COLD FRONT SURGES INTO THE CWA ON FRIDAY.
DRY CONDITIONS SHOULD PREVAIL WITH NEAR NORMAL TEMPS.  MAJOR MODEL
DIFFERENCES BEGIN TO ARRIVE BY THE WEEKEND...THUS ONLY MINOR CHANGES
MADE TO THE ONGOING FCST.

DUX

&&

.AVIATION...

FOR THE 00Z TAFS...CONVECTION AT THIS HOUR REMAINED ROOTED WELL WEST
OF THE KANSAS CITY TERMINALS AT THIS TIME. FRONT REMAINS RATHER
STATIONARY IN EAST CENTRAL KANSAS AND EASTERN NEBRASKA WITH SEVERAL
MCS CLUSTERS MOVING EASTWARD IN EXTREME NORTHERN MISSOURI. ADDITIONAL
MCS ACTIVITY IS DEVELOPING ACROSS PORTIONS OF SOUTHERN KANSAS AND
FURTHER SOUTHWEST INTO OKLAHOMA...WITH THIS ACTIVITY POISED TO IMPACT
THE KANSAS CITY TERMINAL LATER THIS EVENING.

THIS BEING SAID...HAVE ONCE AGAIN DELAYED PRECIP FOR THE KANSAS CITY
TERMINALS UNTIL 3Z...WITH ISENTROPIC LIFT/WAA TSRA EXPECTED TO
CONTINUE DEVELOP FURTHER NORTH NEAR KSTJ. TRICKY PART WILL BE
DURATION OF PRECIP OVERNIGHT AS NEARLY ALL GUIDANCE SUGGESTS FRONT
WILL SLOWLY SAG SOUTHEAST AFTER MIDNIGHT. AT THIS TIME...IT APPEARS
APPARENT THAT AS FRONT SAGS SE AND SECONDARY VORT MAXS LIFT OUT OF
THE SW...LLJ WILL INTENSIFY KEEPING STRONGEST THETA-E ADVECTION
FOCUSED OVER THE NWERN THIRD OF THE CWA. ADDRESSING THIS IN THE
TERMINALS MEANS A PREVAILING TSRA GROUP BEGINNING AFTER 10 PM. FOR
THE MOST PART CIGS AND VISIBILITIES WILL REMAIN VFR WITH MVFR
CONDITIONS EXPECTED ONCE STRONGEST PRECIP MOVES EAST. COLD FRONT WILL
SETTLE SOUTHWARD THROUGH THE TAF SITES MONDAY MORNING...WITH VERY LOW
CONFIDENCE ON THE EXACT TIMING AT THIS STAGE. NEVERTHELESS...MVFR
CIGS OR LOWER MAY BE POSSIBLE BEHIND THE FRONT.

CONDITIONS WILL CONTINUE TO BE MONITORED WITH TAF AMENDMENTS LIKELY
AS CONVECTION TURNS TOWARDS EACH TERMINAL.

31

&&

.EAX WATCHES/WARNINGS/ADVISORIES...
MO...FLOOD WATCH UNTIL 7 PM MONDAY FOR MOZ001-MOZ002-MOZ003-MOZ004-
     MOZ005-MOZ006-MOZ007-MOZ008-MOZ011-MOZ012-MOZ013-MOZ014-
     MOZ015-MOZ016-MOZ017-MOZ020-MOZ021-MOZ022-MOZ023-MOZ024-
     MOZ025-MOZ028-MOZ029-MOZ030-MOZ031-MOZ032-MOZ037-MOZ038-
     MOZ043-MOZ044.

KS...FLOOD WATCH UNTIL 7 PM MONDAY FOR KSZ025-KSZ057-KSZ060-KSZ102-
     KSZ103-KSZ104-KSZ105.
Hazardous weather outlook, Apr 26, 12:57 PM CDT, 6 hours 29 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
1257 PM CDT SUN APR 26 2009

KSZ025-057-060-102>105-MOZ001>008-011>017-020>025-028>033-037>040-
043>046-053-054-271800-
ATCHISON KS-MIAMI-LINN KS-DONIPHAN-LEAVENWORTH-WYANDOTTE-
JOHNSON KS-ATCHISON MO-NODAWAY-WORTH-GENTRY-HARRISON-MERCER-
PUTNAM-SCHUYLER-HOLT-ANDREW-DE KALB-DAVIESS-GRUNDY-SULLIVAN-ADAIR-
BUCHANAN-CLINTON-CALDWELL-LIVINGSTON-LINN MO-MACON-PLATTE-CLAY-
RAY-CARROLL-CHARITON-RANDOLPH-JACKSON-LAFAYETTE-SALINE-HOWARD-
CASS-JOHNSON MO-PETTIS-COOPER-BATES-HENRY-
1257 PM CDT SUN APR 26 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST...NORTH CENTRAL
AND WEST CENTRAL MISSOURI...AS WELL AS EXTREME EASTERN KANSAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT

A FRONTAL BOUNDARY CURRENTLY STALLED ACROSS NORTH CENTRAL KANSAS
NORTHWARD INTO CENTRAL AND EASTERN NEBRASKA AND WESTERN IOWA WILL BE THE
FOCUS POINT FOR STRONG TO SEVERE THUNDERSTORM ACTIVITY THROUGH THE
AFTERNOON AND EVENING HOURS. AMPLE BREAKS IN THE CLOUDS SOUTHEAST OF
THIS FRONT HAVE ALLOWED INSTABILITY TO GROW...WITH LITTLE IN THE WAY OF
CAPPING PREVENTING STORMS FROM DEVELOPING. ALTHOUGH WHILE THE MAIN
FOCUS FOR STORMS WILL BE ALONG AND AHEAD OF THE FRONT THIS
AFTERNOON...GIVEN THE WEAK INHIBITION THE ENTIRE OUTLOOK AREA HAS A
CHANCE TO SEE THUNDERSTORMS...INCLUDING SUPERCELLS...WITH LARGE HAIL
AND DAMAGING HIGH WINDS THE MAIN HAZARDS. GIVEN AN INCREASING WIND
PROFILE ALOFT...A TORNADO OR TWO WILL ALSO BE POSSIBLE...ESPECIALLY
IN AREAS ALONG AND AHEAD OF THE FRONT IF A STORM CAN ANCHOR ITSELF TO
THAT BOUNDARY.

THE FRONT WILL THEN BEGIN TO SLOWLY SLIDE SOUTHWARD DURING THE
EVENING HOURS AND WITH THE ORIENTATION OF THE SHEAR PARALLEL TO THE
BOUNDARY TRAINING STORMS ARE EXPECTED. THIS WILL RESULT IN HEAVY RAIN
AND POSSIBLY FLOODING INTO MONDAY MORNING...ALONG WITH AN ADDITIONAL
SEVERE WEATHER THREAT.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

BY MONDAY AFTERNOON THE FRONT WILL BE DRAPED FROM NORTHEAST MISSOURI
THROUGH CENTRAL PORTIONS OF THE STATE AND INTO SOUTHWEST MISSOURI.
THE FRONT WILL ONCE AGAIN BE THE FOCUS FOR STRONG TO SEVERE
THUNDERSTORMS DURING THE AFTERNOON AND EVENING HOURS. THE MAIN
HAZARDS FROM THESE STORMS WILL BE FROM HAIL AND DAMAGING WINDS. THIS
FRONT IS EXPECTED TO CLEAR THE AREA BY MONDAY EVENING...ENDING THE
THREAT OF SEVERE WEATHER.

ADDITIONAL THUNDERSTORMS WILL BE POSSIBLE BY WEDNESDAY AFTERNOON
THROUGH THURSDAY AS ANOTHER STORM SYSTEM LIFTS INTO THE AREA. AT THIS
TIME IT IS STILL TOO EARLY TO DETERMINE IF SEVERE STORMS WILL BE POSSIBLE.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL BE NEEDED THIS AFTERNOON THROUGH SUNDAY
NIGHT ACROSS THE OUTLOOK AREA.

DUX/NRR

In the hours before

Local storm report, Apr 26, 5:32 PM CDT, 1 hour 54 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
532 PM CDT SUN APR 26 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0515 PM     TSTM WND DMG     3 S MARYVILLE           40.30N 94.87W
04/26/2009                   NODAWAY            MO   LAW ENFORCEMENT

            SEMI TRACTOR TRAILER BLOWN INTO MEDIAN ON HIGHWAY 71 3
            MILES SOUTH OF MARYVILLE.

&&

ABAILEY
Local storm report, Apr 26, 5:41 PM CDT, 1 hour 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
541 PM CDT SUN APR 26 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0517 PM     TSTM WND DMG     5 SE MARYVILLE          40.29N 94.80W
04/26/2009                   NODAWAY            MO   EMERGENCY MNGR

            ROOF DAMAGE TO HOUSE IN VILLAGE OF ARCO.

&&

ABAILEY
Local storm report, Apr 26, 5:43 PM CDT, 1 hour 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
543 PM CDT SUN APR 26 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0526 PM     TSTM WND DMG     PICKERING               40.45N 94.84W
04/26/2009                   NODAWAY            MO   EMERGENCY MNGR

            ROOF OF HOME DAMAGED

&&

ABAILEY
Local storm report, Apr 26, 6:03 PM CDT, 1 hour 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
603 PM CDT SUN APR 26 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0530 PM     TSTM WND DMG     RAVENWOOD               40.35N 94.67W
04/26/2009                   NODAWAY            MO   EMERGENCY MNGR

            OFFICIALS REPORT A HOME WITH SIGNIFICANT DAMAGES. NO
            OTHER SPECIFIC INFORMATION AVAILABLE AT THIS TIME.

&&

ABAILEY
Special weather statement, Apr 26, 6:11 PM CDT, 1 hour 15 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
611 PM CDT SUN APR 26 2009

MOZ005-262345-
HARRISON-
611 PM CDT SUN APR 26 2009

...SIGNIFICANT WEATHER ALERT FOR NORTHERN HARRISON COUNTY UNTIL 645
PM CDT...

AT 611 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 7 MILES NORTHWEST OF EAGLEVILLE...OR 17 MILES
NORTH OF BETHANY...MOVING EAST AT 40 MPH.

SMALL HAIL...AND WINDS AROUND 50 MPH ARE EXPECTED WITH THIS STORM.

THIS STORM WILL BE NEAR...
  EAGLEVILLE BY 620 PM CDT.
  9 MILES NORTH OF RIDGEWAY BY 625 PM CDT.
  CAINSVILLE BY 635 PM CDT.

THE TOWNS OF HATFIELD AND BLYTHEDALE ARE ALSO IN THE PATH OF THIS
STORM.

LAT...LON 4058 9379 4047 9379 4047 9377 4036 9377
      4039 9423 4057 9423

CUTTER
Special weather statement, Apr 26, 6:38 PM CDT, 48 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
638 PM CDT SUN APR 26 2009

KSZ102-MOZ002-011-012-270015-
ANDREW-DONIPHAN-HOLT-NODAWAY-
638 PM CDT SUN APR 26 2009

...SIGNIFICANT WEATHER ALERT FOR HOLT...NODAWAY...NORTHERN ANDREW AND
NORTHERN DONIPHAN COUNTIES UNTIL 715 PM CDT...

AT 637 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
A LINE OF STRONG THUNDERSTORMS EXTENDING FROM MAITLAND TO FILLMORE
TO 8 MILES NORTH OF TROY...MOVING NORTHEAST AT 55 MPH.

PENNY SIZE HAIL...WINDS AROUND 50 MPH...AND HEAVY RAIN ARE EXPECTED
WITH THESE STORMS.

THESE STORMS WILL BE NEAR...
  SKIDMORE AND FILLMORE BY 645 PM CDT.
  MARYVILLE BY 700 PM CDT.

THE TOWNS OF GRAHAM...BOLCKOW...BARNARD...ROSENDALE...ARKOE...REA...
PICKERING...GUILFORD...CONCEPTION JUNCTION AND CONCEPTION ARE ALSO IN
THE PATH OF THESE STORMS.

LAT...LON 4013 9462 4010 9462 3982 9508 4015 9542
      4027 9525 4027 9519 4032 9519 4057 9483

CUTTER

The office that day

Everything else NWS Kansas City, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 26, 7:02 PM CDTSevere Thunderstorm WarningEAXHolt28 min
Apr 26, 7:47 PM CDTSpecial Weather StatementEAXAndrew28 min
Apr 26, 7:53 PM CDTTornado WarningEAXAndrew, Buchanan22 min
Apr 26, 8:26 PM CDTSpecial Weather StatementEAXGentry34 min
Apr 26, 8:50 PM CDTRiver Flood WarningEAXAndrew, Nodaway28 hr
Apr 26, 8:50 PM CDTRiver Flood WarningEAXAtchison, Holt14 hr
Apr 26, 8:57 PM CDTSpecial Weather StatementEAXBuchanan33 min
Apr 26, 9:17 PM CDTRiver Flood WarningEAXDaviess, Gentry3 days
Apr 26, 9:17 PM CDTRiver Flood WarningEAXDaviess, Livingston3 days
Apr 26, 9:23 PM CDTAreal Flood AdvisoryEAXPlatte6 hr
Apr 26, 10:02 PM CDTSpecial Weather StatementEAXGrundy28 min
Apr 26, 10:34 PM CDTFlash Flood WarningEAXPlatte6 hr
Apr 26, 10:45 PM CDTAreal Flood AdvisoryEAXClay, Jackson6 hr
Apr 27, 12:34 AM CDTAreal Flood AdvisoryEAXAndrew, Buchanan, DeKalb, Gentry, Holt, Nodaway and 1 more6 hr
Apr 27, 1:52 AM CDTRiver Flood WarningEAXClay, Platte10 hr
Apr 27, 2:32 AM CDTRiver Flood WarningEAXClay, Ray20 hr
Apr 27, 3:00 AM CDTRiver Flood WarningEAXAndrew, Buchanan57 hr
Apr 27, 3:22 AM CDTAreal Flood WarningEAXDaviess, DeKalb, Gentry, Harrison6 hr
Apr 27, 4:02 AM CDTAreal Flood WarningEAXAndrew, Buchanan, Holt36 hr
Apr 27, 4:32 AM CDTAreal Flood WarningEAXPlatte35 hr
Apr 27, 4:40 AM CDTAreal Flood AdvisoryEAXClay, Jackson8 hr
Apr 27, 5:20 AM CDTRiver Flood WarningEAXBates, Cass, Henry5 days
Apr 27, 7:36 AM CDTRiver Flood WarningEAXCass, Henry, Johnson4 days
Apr 27, 8:22 AM CDTRiver Flood WarningEAXJohnson, Pettis4 days
Apr 27, 8:22 AM CDTRiver Flood WarningEAXCooper, Saline8 days
Apr 27, 8:22 AM CDTRiver Flood WarningEAXRay36 hr
Apr 27, 8:22 AM CDTRiver Flood WarningEAXCarroll27 hr
Apr 27, 8:33 AM CDTRiver Flood WarningEAXBates8 days
Apr 27, 9:20 AM CDTAreal Flood WarningEAXGentry, Harrison, Mercer, Nodaway, Putnam, Worth24 hr
Apr 27, 9:38 AM CDTAreal Flood WarningEAXCaldwell, Clinton, Daviess, DeKalb, Gentry, Harrison and 2 more23 hr
Apr 27, 10:46 AM CDTRiver Flood WarningEAXCarroll, Chariton7 days
Apr 27, 10:46 AM CDTRiver Flood WarningEAXClay, Jackson, Ray56 hr
Apr 27, 10:46 AM CDTRiver Flood WarningEAXJackson, Lafayette, Ray5 days
Apr 27, 10:46 AM CDTRiver Flood WarningEAXCarroll, Lafayette, Saline5 days
Apr 27, 10:46 AM CDTRiver Flood WarningEAXCarroll, Chariton, Saline7 days
Apr 27, 1:14 PM CDTFlash Flood WarningEAXBates, Cass, Henry, Johnson6 hr
Apr 27, 2:26 PM CDTAreal Flood AdvisoryEAXChariton, Cooper, Howard, Pettis, Randolph, Saline3 hr
Apr 27, 2:58 PM CDTAreal Flood WarningEAXGrundy, Linn, Livingston, Mercer, Sullivan24 hr
Apr 27, 3:28 PM CDTFlash Flood WarningEAXChariton, Cooper, Howard, Pettis, Randolph, Saline4 hr
Apr 27, 3:59 PM CDTFlash Flood WarningEAXBates, Henry4 hr
Apr 27, 4:34 PM CDTRiver Flood WarningEAXCooper27 hr
Apr 27, 4:58 PM CDTFlash Flood WarningEAXCooper, Howard, Pettis, Randolph3 hr
Apr 27, 6:42 PM CDTFlash Flood WarningEAXBates, Cass, Henry, Johnson58 min
Apr 27, 6:54 PM CDTRiver Flood WarningEAXCooper36 hr
Apr 26, 7:34 PM CDTAreal Flood AdvisoryEAXAtchison, Doniphan5 hr
Apr 26, 9:57 PM CDTRiver Flood WarningEAXAtchison16 hr
Apr 26, 9:57 PM CDTRiver Flood WarningEAXAtchison, Leavenworth44 hr
Apr 27, 4:05 AM CDTRiver Flood WarningEAXLeavenworth39 hr
Apr 27, 8:33 AM CDTRiver Flood WarningEAXMiami5 days
Apr 27, 8:33 AM CDTRiver Flood WarningEAXLinn7 days

Nearby

Severe Thunderstorm Warnings in Missouri, 2009Severe Thunderstorm Warnings in Kansas, 2009Every severe thunderstorm warning in 2009

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.